# SDR MWEA010214

- Difficulty date: March 2, 2001
- Submitted: March 2, 2001
- Operation: Air carrier
- Aircraft: N209ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47730
- Aircraft time: 46,523 hours, 34,339 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 991556163
- Condition: Corroded
- Location: Station 996
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE BRACKET ON AFT SIDE OF LEFT LAV FLOORBEAM AT STATION 996 UNDER U-CHANNEL SUPPORT, 19 INCHES RIGHT OF CUSP.  REMOVED, FABRICATED AND INSTALLED ANGLE.
